# SDR COMA0760506

- Difficulty date: July 31, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 23,249 hours, 21,453 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5347 - FLOOR EMERGENCY LIGHT INOP.  CLEANED CONNECTOR ON FLOOR EMERGENCY LIGHTS, OPS CHECK GOOD.
